# SDR VNAA2018081091101

- Difficulty date: August 9, 2018
- Submitted: August 11, 2018
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 33,084 hours, 32,868 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR UP, CREW RECEIVED A GEAR DISAGREE MESSAGE.  MX COMPLIED WITH GEAR SWINGS. CHECKED ALL SENSORS AND RIGGING. OPS CHECKED GOOD. NO DEFECTS NOTED.
